De Nardo, Guglielmo and Sciacca, Crisostomo (2007) Improved Limits on the Lepton-Flavor Violating Decays tau- --> l-l+l-. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Title: Improved Limits on the Lepton-Flavor Violating Decays tau- --> l-l+l-
Creators:
CreatorsEmail
De Nardo, GuglielmoUNSPECIFIED
Sciacca, CrisostomoUNSPECIFIED
Autor/s: G. De Nardo, F. Fabozzi, L. Lista, D. Monorchio, C. Sciacca
Date: 2007
Number of Pages: 7
Department: Scienze fisiche
Identification Number: 10.1103/PhysRevLett.99.251803
Journal or Publication Title: PHYSICAL REVIEW LETTERS
Event Dates: 2007
Date: 2007
Volume: 99
Page Range: 251803-1-251803-7
Number of Pages: 7
Identification Number: 10.1103/PhysRevLett.99.251803
Date Deposited: 20 Oct 2010 08:34
Last Modified: 30 Apr 2014 19:42
URI: http://www.fedoa.unina.it/id/eprint/6702

Actions (login required)

View Item View Item